# SDR USAABB08160

- Difficulty date: October 14, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BCN - THE EMERGENCY PATH LIGHTING WAS FOUND INOPERATIVE BETWEEN SEATS 1B AND 8B.  MAINTENANCE REPLACED THE BATTERY CHARGER.  OPERATIONALLY CHECKS OK.
